Alert archive / Georgia / Special Weather Statements in 2022
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 14, 2022, 2:21 PM EDT for Muscogee County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2022, 2:21 PM EDT (18:21 UTC)
- Expired
- Jun 14, 2022, 2:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 50
County Muscogee County, GA
The radar
The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3038 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 937 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
484
WWUS82 KFFC 141821
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
221 PM EDT Tue Jun 14 2022
GAZ079-089>091-141845-
Chattahoochee GA-Marion GA-Talbot GA-Muscogee GA-
221 PM EDT Tue Jun 14 2022
...A strong thunderstorm will impact portions of northwestern Marion,
northeastern Muscogee, northeastern Chattahoochee and southwestern
Talbot Counties through 245 PM EDT...
At 221 PM EDT, a strong thunderstorm was over Upatoi, or 14 miles
southwest of Talbotton, moving west at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Geneva, North Fort Benning, Upatoi, Box Springs, Midland, Juniper,
Vista Terrace and Flat Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
west central Georgia.
&&
LAT...LON 3258 8485 3258 8470 3260 8469 3263 8450
3244 8461 3245 8491
TIME...MOT...LOC 1821Z 088DEG 21KT 3254 8471
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 14, 1:36 PM EDT, 45 minutes earlier.
Area forecast discussion, Jun 14, 1:36 PM EDT, 45 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 136 PM EDT Tue Jun 14 2022 .PREV DISCUSSION... /Issued 1009 AM EDT Tue Jun 14 2022/ UPDATE... Environment is favorable for strong to severe thunderstorms today. 12Z FFC sounding shows marginally steep mid level lapse rates, that should only steepen with the heat of the day. In addition, the sounding is showing DCAPE values around 1200 J/kg. Mesoscale surface analysis shows activity across western NC and upstate SC moving into a more unstable environment with surface based capes 2000-3000+ J/kg. None of the hi-res models have a great handle on the MCS activity across the Carolinas. Over the past few hours, a turn to the SW has occurred. New storms have begun to pop just west of GSP. Do expect the activity to continue increasing and pushing SW into northeast/eastern portions of GA later this morning and during the early afternoon. The hi-res ARW it hinting at this type of progression, but it still doesn't have a handle on initialization and timing may be off. Will have to increase the pops, especially in the northeast part of the CWA. May have to make additional tweaks later this morning/early afternoon once activity gets going across the CWA. Increasing cloud cover could make hitting Heat Advisory criteria a bit harder, but will make no changes since a bit borderline. If storms move through early enough, there will be plenty of time to heat up again. Locally heavy rainfall will also be likely with any thunderstorms. BL winds are pretty light and PWATS are around ~1.8". PREV DISCUSSION... /Issued 500 AM EDT Tue Jun 14 2022/ .Morning Area Forecast Discussion... SHORT TERM /Today through Wednesday/... The heat wave continues with widespread heat index values expected to be near or exceed 105 degrees this afternoon and evening. A Heat Advisory has been issued for most of the forecast area. Please take caution to protect yourself and others from the impacts of the upcoming heat wave and see the Heat Advisory for with tips to mitigate the extreme heat. With a surface high pressure forecast over the GoMEX just west of the FL peninsula pushing ample Gulf moisture into the southeast, combined with a stagnant, high-amplitude ridge stretching from the Gulf into the Great Lakes region, with a central High pressure at h500 of 5940m. CAMs are also projecting several potential waves for storms that could push in into the forecast area, rounding the southeastern edge of the central High pressure. These complexes look to develop due to surface forcing from the outflow of several MCSs currently in West. Virginia and Ohio. As this wave comes in contact with a highly unstable airmass, with weak subsidence being the only suppressor for storms otherwise, widespread convection could form, but is far from guaranteed due to the mid-level ridging. If storms do form, damaging wind gusts and large hail could be possible with expected MLCape values near 3000 J/kg, and water loaded downdrafts with PWATs near 2 inches and DCAPE values over 1000 J/kg. However, due to a balance between forcing and suppression mechanisms with unknown values of convective inhibition, exact timing, placement and coverage of storms is still to be determined. Similar conditions expected Wednesday with another Heat Advisory expected, with some unknowns to be resolved based on the convective outcomes of today. Thiem LONG TERM /Wednesday Night through Monday/... The first half of the extended continues to be dominated by persistent upper ridging and hot conditions with Max T continuing into the mid to upper 90s through Friday. For now, expecting air temps to reach or just fall short of record highs across the area, particularly across east-central GA. In addition, with very humid conditions courtesy of moisture advection off the Atlantic, dewpoints should rise into the low-to-mid 70s, with majority of the area seeing Heat Index Values around or above 105, with the hottest conditions in the extended on Friday. The other notable impact will be the potential for scattered convection through Friday given abundant low-level moisture and instability as perturbations rotate around the eastern periphery of the mid lvl high/upper ridge. Not anticipating a widespread severe threat at this time, but any storms that do develop could become strong or severe given abundant heat and instability with hail and strong wind gusts as main threats. No major changes to the pattern are expected until the coming weekend. A weak cold front still appears on track to push into the area on Friday. While high temperatures may only cool a few degrees the front for Saturday and Sunday, the post-frontal drier air will be very noticeable as dewpoints look to drop into the 50s by Saturday. With this drier airmass, no PoPs are expected over the weekend as well at this time. Morgan && .AVIATION... 18Z Update... Storms to the east continue to try and organize this afternoon. Do think timing from 18-22/23Z will be the best timing for storms this afternoon. Good potential for downbursts today, so have included gusts. Will also have to reconsider at a later AMD or TAF issuance the potential for low clouds overnight, especially if ATL measures rainfall. Scat tsra expected again tomorrow. //ATL Confidence...18Z Update... Med-high confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 99 74 99 72 / 50 10 40 30 Atlanta 96 75 97 74 / 40 10 40 30 Blairsville 91 69 93 69 / 20 10 50 30 Cartersville 96 72 97 72 / 20 10 40 30 Columbus 97 74 97 74 / 60 40 50 30 Gainesville 96 74 97 73 / 40 10 40 30 Macon 100 73 100 72 / 60 20 40 30 Rome 98 73 98 72 / 10 10 40 30 Peachtree City 97 72 98 72 / 40 20 40 30 Vidalia 100 76 99 75 / 60 10 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fayette...Floyd...Forsyth...Glascock...Gordon...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee... Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley... South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Walker...Walton...Warren...Washington... Webster...Wheeler...White...Whitfield...Wilcox...Wilkes... Wilkinson. Severe Thunderstorm Watch until 8 PM EDT this evening for the following zones: Baldwin...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Chattahoochee...Cherokee...Clayton...Cobb... Coweta...Crawford...Crisp...Dawson...DeKalb...Dodge...Dooly... Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jasper...Jefferson...Johnson...Jones...Lamar... Laurens...Lumpkin...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Newton...North Fulton... Oconee...Paulding...Peach...Pickens...Pike...Polk...Pulaski... Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart... Sumter...Talbot...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Walton...Washington...Webster...Wheeler... Wilcox...Wilkinson. && SHORT TERM...NListemaa LONG TERM....Morgan AVIATION...NListemaa
Hazardous weather outlook, Jun 14, 12:20 PM EDT, 2 hours 1 minute before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 1220 PM EDT Tue Jun 14 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151400- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1220 PM EDT Tue Jun 14 2022 This Hazardous Weather Outlook is for North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Severe Thunderstorm Watch is in effect for much of the area through 8 PM this evening. Scattered strong to severe thunderstorms will continue to develop and affect much of north and central Georgia through this afternoon. Damaging winds in excess of 60 mph, large hail up to golf balls, frequent lightning and very heavy rain can be expected with the most severe storms. In addition to the storms, hot and humid conditions will persist. A Heat Advisory is in effect for nearly all of north and central Georgia through this evening. Maximum heat index values between 100 and 110 degrees can be expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Afternoon heat index values between 100 and 110 degrees are expected for much of north and central Georgia from Wednesday through Friday. Scattered thunderstorms are possible through Thursday, primarily during the afternoon and evening. Isolated thunderstorms will then be possible mainly in central Georgia on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time but spotters are encouraged to report any wind damage or hail reports to the National Weather Service office in Peachtree City. DJN
In the hours before
Special weather statement, Jun 14, 2:02 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
202 PM EDT Tue Jun 14 2022
GAZ078-079-141830-
Harris GA-Talbot GA-
202 PM EDT Tue Jun 14 2022
...A strong thunderstorm will impact portions of northwestern Talbot
and eastern Harris Counties through 230 PM EDT...
At 202 PM EDT, a strong thunderstorm was near Waverly Hall, or 10
miles northwest of Talbotton, moving west at 10 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Hamilton, Talbotton, Pine Mountain, Waverly Hall, Ellerslie,
Baughville, Flint Hill and Olive Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
west central Georgia.
&&
LAT...LON 3283 8460 3263 8450 3258 8484 3258 8485
3284 8490
TIME...MOT...LOC 1802Z 090DEG 8KT 3275 8469
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Jun 14, 2:04 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EDT TUE JUN 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 4 SE WRIGHTSVILLE 32.70N 82.66W
06/14/2022 JOHNSON GA EMERGENCY MNGR
METAL ROOF BLOWN OFF BUILDING
&&
EVENT NUMBER FFC2200523
VSSLocal storm report, Jun 14, 2:07 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 PM EDT TUE JUN 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG 3 SSW PRINGLE 32.77N 82.65W
06/14/2022 JOHNSON GA EMERGENCY MNGR
MULTIPLE TREES DOWN
&&
EVENT NUMBER FFC2200524
VSSSpecial weather statement, Jun 14, 2:12 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
212 PM EDT Tue Jun 14 2022
GAZ109-110-141845-
Telfair GA-Dodge GA-
212 PM EDT Tue Jun 14 2022
...Strong thunderstorms will impact portions of southeastern Dodge
and central Telfair Counties through 245 PM EDT...
At 212 PM EDT, a line of strong thunderstorms extended from near
Five Points to near Achord to near Workmore, and moving northwest at
10 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
McRae, Helena, Milan, Scotland, Chauncey, Five Points and Achord.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Georgia.
&&
LAT...LON 3198 8298 3201 8320 3212 8321 3214 8304
3207 8286 3206 8286 3206 8283 3189 8279
TIME...MOT...LOC 1812Z 156DEG 7KT 3206 8315 3205 8298 3197 8287
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 14, 2:19 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
219 PM EDT Tue Jun 14 2022
GAZ093-104-105-141845-
Macon GA-Dooly GA-Sumter GA-
219 PM EDT Tue Jun 14 2022
...A strong thunderstorm will impact portions of southeastern Macon,
western Dooly and northeastern Sumter Counties through 245 PM EDT...
At 219 PM EDT, a strong thunderstorm was near Flint River Wma, or 9
miles southeast of Oglethorpe, moving south at 20 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Vienna, Oglethorpe, Montezuma, Byromville, Lilly, Dooling, Whitewater
State Park, Richwood, Flint River Wma, Pennington, Drayton, Clearview
and Methvins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and west central Georgia.
&&
LAT...LON 3237 8408 3227 8387 3204 8376 3205 8410
TIME...MOT...LOC 1819Z 348DEG 17KT 3219 8396
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 14, 2:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
221 PM EDT Tue Jun 14 2022
GAZ079-089>091-141845-
Chattahoochee GA-Marion GA-Talbot GA-Muscogee GA-
221 PM EDT Tue Jun 14 2022
...A strong thunderstorm will impact portions of northwestern Marion,
northeastern Muscogee, northeastern Chattahoochee and southwestern
Talbot Counties through 245 PM EDT...
At 221 PM EDT, a strong thunderstorm was over Upatoi, or 14 miles
southwest of Talbotton, moving west at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Geneva, North Fort Benning, Upatoi, Box Springs, Midland, Juniper,
Vista Terrace and Flat Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
west central Georgia.
&&
LAT...LON 3258 8485 3258 8470 3260 8469 3263 8450
3244 8461 3245 8491
TIME...MOT...LOC 1821Z 088DEG 21KT 3254 8471
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 11:42 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro, Warren | 48 min |
| Jun 14, 11:48 AM EDT | Special Weather Statement | FFC | Lumpkin, White | 42 min |
| Jun 14, 11:54 AM EDT | Special Weather Statement | FFC | Warren | 36 min |
| Jun 14, 11:59 AM EDT | Severe Thunderstorm Warning | FFC | Hall, Lumpkin, White | 46 min |
| Jun 14, 12:11 PM EDT | Special Weather Statement | FFC | Crawford, Peach | 34 min |
| Jun 14, 12:19 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 41 min |
| Jun 14, 12:21 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| Jun 14, 12:58 PM EDT | Special Weather Statement | FFC | Crawford, Peach, Taylor, Upson | 47 min |
| Jun 14, 1:01 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Gwinnett | 44 min |
| Jun 14, 1:05 PM EDT | Special Weather Statement | FFC | Emanuel | 40 min |
| Jun 14, 1:14 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 31 min |
| Jun 14, 1:19 PM EDT | Special Weather Statement | FFC | Pulaski | 26 min |
| Jun 14, 1:24 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Pickens | 17 min |
| Jun 14, 1:26 PM EDT | Special Weather Statement | FFC | Talbot, Taylor | 34 min |
| Jun 14, 1:27 PM EDT | Special Weather Statement | FFC | Telfair | 33 min |
| Jun 14, 1:29 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Treutlen | 31 min |
| Jun 14, 1:34 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor | 26 min |
| Jun 14, 1:40 PM EDT | Special Weather Statement | FFC | Macon | 35 min |
| Jun 14, 1:45 PM EDT | Special Weather Statement | FFC | Toombs | 30 min |
| Jun 14, 1:52 PM EDT | Special Weather Statement | FFC | Pulaski | 38 min |
| Jun 14, 2:02 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Jun 14, 2:06 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Treutlen, Wheeler | 24 min |
| Jun 14, 2:12 PM EDT | Special Weather Statement | FFC | Telfair | 33 min |
| Jun 14, 2:19 PM EDT | Special Weather Statement | FFC | Dooly | 26 min |
| Jun 14, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski | 23 min |
| Jun 14, 2:23 PM EDT | Special Weather Statement | FFC | Meriwether | 37 min |
| Jun 14, 2:25 PM EDT | Special Weather Statement | FFC | Coweta | 35 min |
| Jun 14, 2:26 PM EDT | Special Weather Statement | FFC | Webster | 34 min |
| Jun 14, 2:29 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Wheeler | 31 min |
| Jun 14, 2:32 PM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Jun 14, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski | 30 min |
| Jun 14, 2:47 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 28 min |
| Jun 14, 2:50 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge | 25 min |
| Jun 14, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Twiggs | 33 min |
| Jun 14, 3:01 PM EDT | Special Weather Statement | FFC | Troup | 29 min |
| Jun 14, 3:01 PM EDT | Special Weather Statement | FFC | Telfair | 29 min |
| Jun 14, 3:04 PM EDT | Special Weather Statement | FFC | Harris | 26 min |
| Jun 14, 3:05 PM EDT | Special Weather Statement | FFC | Webster | 25 min |
| Jun 14, 3:19 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 21 min |
| Jun 14, 3:24 PM EDT | Special Weather Statement | FFC | Harris | 36 min |
| Jun 14, 3:34 PM EDT | Special Weather Statement | FFC | Harris | 26 min |
| Jun 14, 3:39 PM EDT | Excessive Heat Watch | FFC | Baldwin, Barrow, Bibb, Bleckley, Butts, Clarke and 38 more | 12 hr |
| Jun 14, 3:39 PM EDT | Heat Advisory | FFC | Banks, Bartow, Carroll, Catoosa, Chattahoochee, Chattooga and 42 more | 28 hr |
| Jun 14, 6:50 PM EDT | Special Weather Statement | FFC | Bartow | 25 min |
Nearby
Special Weather Statements in Georgia, 2022Every special weather statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.